Instability of weak ionized waves of $D$-type
Doklady Akademii Nauk, Tome 196 (1971) no. 6, pp. 1291-1293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_6_a10,
author = {K. V. Krasnobaev},
title = {Instability of weak ionized waves of $D$-type},
journal = {Doklady Akademii Nauk},
pages = {1291--1293},
year = {1971},
volume = {196},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_6_a10/}
}
K. V. Krasnobaev. Instability of weak ionized waves of $D$-type. Doklady Akademii Nauk, Tome 196 (1971) no. 6, pp. 1291-1293. http://geodesic.mathdoc.fr/item/DAN_1971_196_6_a10/